Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Bacterial Infection (1735)
Date of Event
10/15/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
During the post-titration visit, the physician reported that the patient had an infection.Purulence was expressed from a 5mm stitch abscess which was just inferior to the incision.The patient was prescribed keflex for 7 days and the infection was resolved with treatment.